What does my transvaginal ultrasound scan report indicate?

default
Posted on Tue, 31 Jan 2017 in Pregnancy
Question: Hello. I have a 25-26 day cycle and is very regular. Started planning for pregnancy just a couple of months ago. I consulted doc for the midcycle cramping. After transvaginal ultrasound, she confirmed it was ovulation cramping and I am normal. She said I hold chances to conceive this cycle and prescribed duphaston 10 mg one per day for 20 days. I have skipped my period by 3 days and did a home pregnancy test which was showing negative. But I feel symptoms like dry mouth, mild cramping (not like period cramp) and lightheadedness. I am still on Duphaston. Can I do a blood test again and see? Is the medicine only delaying my period? Please advise
doctor
Answered by Dr. Deepti Verma 30 minutes later
Brief Answer:
Periods delayed due to duphastone most likely

Detailed Answer:
Hi dear,
I have gone through your question and understand your concerns.
Periods can be delayed either by duphastone or due to pregnancy.
If the urine pregnancy test is negative, then the pregnancy is ruled out.
I will suggest you to stop the duphastone tablet.
The periods are likely to occur within one week of stopping the tablet.
If the periods are not there even after a week, then repeat the urine pregnancy test.
Hope you found the answer helpful.
Regards
Dr Deepti Verma
OBGYN
Above answer was peer-reviewed by : Dr. Remy Koshy
doctor
default
Follow up: Dr. Deepti Verma 20 hours later
Thank you, Doctor for your inputs. I have stopped the tablet since last night. However, I am feeling symptoms like leg cramps, mild dizziness, mouth dryness and tiredness. These symptoms are new to me. And, are there chances that home test can be negative if done so early? I still have some hopes:)Update: Dr, I am seeing a pink discharge after I stopped the tablet. Is it period? Or withdrawal bleeding? Kindly advise if I can wait.
doctor
Answered by Dr. Deepti Verma 4 hours later
Brief Answer:
Side effects of duphastone tablet.

Detailed Answer:
Hi dear,
leg cramps, mild dizziness, mouth dryness and tiredness are the side effects of duphastone tablet.
If the pink discharge has started, then these are the periods which have occurred due to stopping of duphastone.
Pregnancy is not likely.
Regards
Dr Deepti Verma
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
Answered by
Dr.
Dr. Deepti Verma

OBGYN, Maternal and Fetal Medicine

Practicing since :2009

Answered : 5068 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication
Lab Tests
Medical Topics

Recent questions on  Lightheadedness

doctor1 MD

I had a stent put in last november. I have felt pretty good since. now am experiencing lightheadedness. not as bad when i am sitting worse when i...

doctor1 MD

I have been having headaches with lightheadedness, sinus pressure around my eyes and nose as well as in the top and back of my head. I also have...

doctor1 MD

i had breast reduction sergary three weeks ago, since then i have sufferd with light headedness, and feeling very cold in the hands and feet, i am...

doctor1 MD

Hello. I had Tuberculosis from travelling in 2008 and was treated one year later in 2009 with the 6 month routine meds. Since then and post...

doctor1 MD

Hello, i used the CLR cleaner to clean my sink afterwards sprayed it with bleach once the clr was washed away. had lightheadedness for about 15...

doctor1 MD

I’ve been experiencing severe vaginal itching . Internal and external. Also, little white pieces of discharge in and out of my vagina. started...

doctor1 MD

I am currently taking Trazadone 50mg for depression and sleep problems, Klonopin .05mg for anxiety disorder and essential tremors in my hands, and...

Get personalised answers from verified doctor in minutes across 80+ specialties

125 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2